Does anyone have problems with auras in their vision (precursor to migraine headaches I am told, but I never have had this as a result) while on I&L? Thanks in advance, and my very best to each and everyone of you.
Vision problems, could it be Ibrance ... - SHARE Metastatic ...
I have just finished my 3rd month of Ibrance with the combination of injections of Faslodex for blocking estrogens. Presently I am having problems with constant watering eyes and itching eyes. My vision is blurred because of it. Haven't talked with my doc yet but will this week. What have you done about it?
I had increased tearing with Ibrance and Letrazole and the ophthalmologist told me to use lubricating eye drops 2 to 3 times and day this helped tremendously. It also cleared my vision/aura feeling. Apparently, the medications cause the eyes to be dry and in trying to make up for the lack of lubrication, they produce an oily substance to lubricate, cause "caking of tears" and this stops with lubricating drops over the counter. Blessings,
There are also drops for “dry eye” even one to take only at night. I kinda ignored the excessive tears to the point where one eye swelled up so bad I had to go on steroids for few days. I was told from my opthamologist that the increased tears are trying to protect the eye from dryness.
In terms of the “Aura”; I also experienced that & was told by a retinal eye specialist that it is called a “retinal flash” when I get it I do rest and take Tylenol to prevent migraine (which I’ve only had 1-2xs in my life). I can explain my retinal flashas being in one eye only and it reminds me of the lights at a carnival on Ferris wheel—multicolored and very bright; I thought it was pretty & kinda liked watching it moved around; but when it remained there for 5-15 mins each time I got scared and visited the specialist after googling the symptoms. This was about 2 &6 then 8 cycles into Ibrance/Femara (letraziole) combo. Good luck